# SDR SWIA202305190008

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT MULTIPLE LOCATIONS AT R/H PRESS FLOOR SILL PANEL BETWEEN FS409+128-FS559.00 (MARKED)     (C-CHECK RO 5/15/2023)    REPAIRED CORROSION AT 19 EA. LOCATIONS ON R/H PRESS FLOOR SILL PANEL BETWEEN FS409+128-FS559.00 REF GENERIC REO 601R-53-41-666 REV-C, DATED 2012-11-06 AND REO 601R-53-41-3158 REV--, DATED 2023-04-25. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS. ALL CHECKS GOOD
